| Model Number |
M001363800 |
| Medical Device Problem Codes |
Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the main coil and the delivery wire were returned for evaluation.Visual and microscope inspections were performed.It was observed that the main coil was bent, stretched at the coil arm section and the coil arm was detached.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 11jun2025.It was reported that the coil was unable to advance in the microcatheter.The target lesion was located in the splenic artery.A 10mm x 40cm interlock-35 coil was selected for use in an embolization of splenic aneurysm.During the procedure, the coil became stuck in the microcatheter and could not be pushed out.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed detached coil arm.